# SDR HNAA2018052500100

- Difficulty date: May 2, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,398 hours, 39,422 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, THE NR 1 FUEL TANK LEVEL FLUCTUATED FROM 42 - 4600 LBS.  AFTER DEPARTURE THE NR 2 TANK CONTENTS AND TOTAL FOB INDICATIONS ON MFD AND EICAS SHOWED DASHES AND FUEL 1 LOW LEVEL EICAS MESSAGE DISPLAYED.  COMPLIED WITH QRH PROCEDURES.   R & R THE REPEATER INDICATOR IAW MM 28-23-08.  OPS CHECKED GOOD.
